# SDR CALA2023090402695

- Difficulty date: September 2, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 78,387 hours, 28,375 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654A00041073ATSM
- Condition: Corroded
- Location: Main Cab Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR CREASE BEAM CORRODED AT MULTIPLE AREAS BETWEEN STA 312-344 LBL60.  TRANSCRIBED FROM HAECO GSO NR C# 9288258. REMOVED AND REPLACED INNER CHORD IAW BOEING DWG# 141A8110 SHEET 4 REV-, BOEING DWG# 140A9810 SHEET 26 REV- AND B737-700 SRM 51-4 0-02.
